# SDR SROM200400038

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3584336
- Condition: Dented
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION C/W 064 LOG 4755637 REPLACE SKIN PANEL BS 727 - 968 STR 14R - 20R.  REMOVED AND REPLACED SKIN PANEL IAW B737 SRM 51-30-2.  PANEL REPLACED TO ELIMINATE PREVIOUS REPAIRS FOR DENTS.
